The dual locale of a seminormed space
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 23 (1982) no. 1, p. 73-92
@article{CTGDC_1982__23_1_73_0,
     author = {Mulvey, C. J. and Wick-Pelletier, J.},
     title = {The dual locale of a seminormed space},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {23},
     number = {1},
     year = {1982},
     pages = {73-92},
     zbl = {0475.18006},
     mrnumber = {648797},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1982__23_1_73_0}
}
Mulvey, C. J.; Wick-Pelletier, J. The dual locale of a seminormed space. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 23 (1982) no. 1, pp. 73-92. http://www.numdam.org/item/CTGDC_1982__23_1_73_0/

1 Banaschewski, B., Injective Banach sheaves, Lecture Notes in Math. 753, Springer (1979), 101-112. | MR 555541 | Zbl 0435.46052

2 B Anaschewski, B. & Mulvey, C.J., Stone-Čech compactification of locale s I, Houston J. Math. (to appear). | Zbl 0473.54026

3 Banaschewski, B. & Mulvey, C.J., Stone-Čech compactification of locale s II, to appear. | Zbl 0549.54017

4 Burden, C.W., Normed and Banach spaces in categories of sheaves, D. Phil. Thesis, Univ. of Sussex, 1978.

5 Burden, C.W., The Hahn-Banach Theorem in a category of sheaves, J. Pure & Applied Algebra 17 (1980), 25 - 34. | MR 560783 | Zbl 0438.46051

6 Burden, C.W. & Mulvey, C.J., Banach spaces in categories of sheaves, L ecture Notes in Math. 753, Springer (1979), 169 - 196. | MR 555545 | Zbl 0432.46066

7 Johnstone, P.T., Topos Theory, L.M.S. Math. Mon. 10, Acad. Press, 1977. | MR 470019 | Zbl 0368.18001

8 Johnstone, P.T., Conditions relating to De Morgan's law, Lecture Notes in Math. 753, Springer (1979), 479-491. | MR 555556 | Zbl 0445.03041

9 Johnstone, P.T., Th e Gleason cove r of a topo s, I, To appear. | MR 508665 | Zbl 0445.18004

10 Joyal, A., Théorie des topos et le théorème de Barr, Tagungs bericht of Oberwolfach Category Meeting, 1977.

11 Mulvey, C.J., Intuitionistic algebra and representations of rings, Mem. Amer. Math. Soc. 148 (1974), 3-57. | MR 398799 | Zbl 0274.18012

12 Mulvey, C.J., Banach sheaves, J. Pure & Applied Algebra 17 (1980),69-83. | MR 560785 | Zbl 0475.18007

13 Pelletier, J.W., & Rosebrugh, R.D., The category of Banach spacesin sheaves, Cahiers Topo. et Géom. Diff. XX(1979), 353-371. | Numdam | MR 558104 | Zbl 0432.18005

14 Rudin, W., Functional Analysis, McGraw-Hill, New York, 1973. | MR 365062 | Zbl 0253.46001

15 Wraith, G.C., Intuitionistic algebra: some recent developments in topos theory, Proc. of the International Congress, Helsinki, 1978, 331-337. | MR 562624 | Zbl 0429.03049